# SDR SWIA2020030549087

- Difficulty date: February 14, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 34,999 hours, 22,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22L SPLICE AT F.S. 333 HAS DEEP PITTING CORROSION.   (C-CHECK) RO 3/3/2020   REMOVED AND REPLACED STRINGER SPLICE. REF CRJ900 SRM.  LOCATED AND DRILLED, REF CRJ900 SRM. SEALED EDGES AND RESTORED FINISH, REF. CRJ900 SRM.
